# SDR DL757951295

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Lt Spoiler
- Component: 113N550140A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, LEFT WING SPOILER PANEL WAS FOUND WITH 6 INCH CRACK ON LOWER SKIN AND A 2 INCH CRACK ON UPPER SKIN AT INBOARD END OF SPOILER.  REPAIRED PER SRM 51-70-04.
